# SDR SWIA201126904

- Difficulty date: July 21, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 7,962 hours, 4,643 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Ac Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK FAULT STATUS MESSAGE THEN LEFT PACK SHUTDOWN.  (FLT 4740)  REPLACED MT29 TEMP SENSOR AND MT30 TEMP SENSOR.
